Academic
Publications
Permutation polynomials over finite fields from a powerful lemma

Permutation polynomials over finite fields from a powerful lemma,10.1016/j.ffa.2011.04.001,Finite Fields and Their Applications,Pingzhi Yuan,Cunsheng

Permutation polynomials over finite fields from a powerful lemma  
BibTex | RIS | RefWorks Download
Using a lemma proved by Akbary, Ghioca, and Wang, we derive several theorems on permutation polynomials over finite fields. These theorems give not only a unified treatment of some earlier constructions of permutation polynomials, but also new specific permutation polynomials over Fq. A number of earlier theorems and constructions of permutation polynomials are generalized. The results presented in this paper demonstrate the power of this lemma when it is employed together with other techniques.
Journal: Finite Fields and Their Applications - FINITE FIELDS THEIR APPL , vol. 17, no. 6, pp. 560-574, 2011
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.